Sawyer estimates of mixed type for operators associated to a critical radius function | ||
| dc.conicet.fuente | Crossref | |
| dc.conicet.organizacion | Universidad Nacional del Litoral. Facultad de Ingeniería Química | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe | |
| dc.conicet.organizacion | Universidad Nacional del Litoral. Facultad de Ingeniería Química | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 12452343 | |
| dc.contributor.author | Berra, Fabio Martín | |
| dc.contributor.author | Pradolini, Gladis Guadalupe | |
| dc.contributor.author | Quijano, Pablo | |
| dc.date.accessioned | 2025-10-20T11:14:46Z | |
| dc.date.available | 2025-10-20T11:14:46Z | |
| dc.date.issued | 2025-02 | |
| dc.date.updated | 2025-10-20T10:26:43Z | |
| dc.description.abstract | We prove mixed inequalities for the Hardy–Littlewood maximal function Mρ ,σ , where ρ is a critical radius function and σ ≥ 0. We also exhibit and prove an extension of Cruz-Uribe,Martell and Pérez extrapolation result in Cruz-Uribe et al. (JMath IntMath Res Not 2005(30):1849–1871, 2005) to the setting of Muckenhoupt weights associated to a critical radius function ρ. This theorem allows us to give mixed inequalities for Schrödinger–Calderón–Zygmund operators, extending some previous estimates that we have already proved in Berra et al. (Potential Anal 60(1):253–283, 2024). Since we are dealing with u ∈ Aρ 1 and v ∈ Aρ ∞, the proof involves a quite subtle argument related with the original ideas from Sawyer Sawyer (Proc AmMath Soc 93(4):610–614, 1985). | es |
| dc.description.fil | Fil: Berra, Fabio Martín. Universidad Nacional del Litoral. Facultad de Ingeniería Química; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe; Argentina | |
| dc.description.fil | Fil: Pradolini, Gladis Guadalupe. Universidad Nacional del Litoral. Facultad de Ingeniería Química; Argentina. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe; Argentina | |
| dc.description.fil | Fil: Quijano, Pablo. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Berra, Fabio Martín; Pradolini, Gladis Guadalupe; Quijano, Pablo; Sawyer estimates of mixed type for operators associated to a critical radius function; Universidad Complutense de Madrid; Revista Matematica Complutense; 38; 3; 2-2025; 863-891 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1139-1138 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/273694 | |
| dc.journal.number | 3 | es |
| dc.journal.pagination | 863-891 | es |
| dc.journal.pais | España | es |
| dc.journal.title | Revista Matematica Complutense | es |
| dc.journal.volume | 38 | es |
| dc.language.iso | eng | es |
| dc.publisher | Universidad Complutense de Madrid | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/10.1007/s13163-025-00519-7 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s13163-025-00519-7 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | Schrödinger Operators | es |
| dc.subject | Muckenhoupt weights | es |
| dc.subject | Critical radius functions | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Sawyer estimates of mixed type for operators associated to a critical radius function | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.9531c5b3-8d2c-4bb3-b5a4-e5339ea7ce74_E.pdf
- Tamaño:
- 411.94 KB
- Formato:
- Adobe Portable Document Format